Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Automorphisms of the lattice of equational theories of commutative semigroups


Author: Mariusz Grech
Journal: Trans. Amer. Math. Soc. 361 (2009), 3435-3462
MSC (2000): Primary 03C07; Secondary 03C05, 08B15
Published electronically: February 23, 2009
MathSciNet review: 2491887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we complete the study of the first-order definability in the lattice of equational theories of commutative semigroups started by A. Kisielewicz in [Trans. Amer. Math. Soc. 356 (2004), 3483-3504]. We describe the group of automorphisms of this lattice and characterize first-order definable theories, thus solving the problems posed by R. McKenzie and A. Kisielewicz.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 03C07, 03C05, 08B15

Retrieve articles in all journals with MSC (2000): 03C07, 03C05, 08B15


Additional Information

Mariusz Grech
Affiliation: Institute of Mathematics, University of Wrocław, pl. Grunwaldzki 2, 50-384 Wrocław, Poland
Email: Mariusz.Grech@math.uni.wroc.pl

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04849-1
PII: S 0002-9947(09)04849-1
Received by editor(s): May 15, 2006
Published electronically: February 23, 2009
Article copyright: © Copyright 2009 American Mathematical Society